# SDR IPXA2017031014957

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082900500
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOOR PANEL 252JF IS BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-40552.
